# SDR AALA202403202926

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 64,330 hours, 26,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2430
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 64,814 hours, 28,003 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT FORWARD LEFT AND EMERGENCY POWER SUPPLY UNIT AFT LEFT FAULT FOUND WHILE PERFORMING JOBCARD 26L00005005. REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT AND AFT LEFT EMERGENCY POWER SUPPLY UNIT (AALA202403201106).
